# SDR COMA0560060

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 27,343 hours, 26,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5385 CABIN DOOR UNSAFE WARNING CLIMBOUT OF LGA.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  ADJUSTED CABIN DOOR HANDLE INNER SPRING.
